# SDR MASA2018021012965

- Difficulty date: February 10, 2018
- Submitted: February 10, 2018
- Operation: Air carrier
- Aircraft: N89322
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000465
- Aircraft time: 7,023 hours, 4,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 1-4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP, RT ROWS 1 - 4 FOUND INOPERATIVE.
